Free Delivery on orders over €49

Panadol Soluble 500mg Tablets - 12 Pack

€2,40

What is it
Panadol Soluble contains Paracetamol which provides fast and effective relief of pain. In effervescent tablets, the soluble formulation is absorbed more quickly than regular tablets, providing faster pain relief. Panadol Soluble is gentle on your stomach and is available in lemon flavour.

Dosage
For oral administration only.
Adults (including the elderly) and children aged 12 years and over:
1 – 2 tablets dissolved in at least half a tumbler of water every 4 to 6 hours as, required.
Maximum daily dose: 8 tablets

Children (6-12 years):
½ to 1 tablet dissolved in at least half a tumbler of water every 4 to 6 hours as required.
Maximum daily dose: 4 tablets

Children under 6 years:
Not recommended for children under the age of 6 years.

Warnings & Cautions
Do Not take If you are allergic to paracetamol or any of the other ingredients.
Do Not Exceed the stated dose.
Do Not take with other products containing paracetamol.
Consult your Doctor if symptoms persist.
Prolonged use without medical supervision may be harmful.
This product should only be used when clearly necessary.
Immediate medical advice should be sought in the event of overdose even if you feel well.
Please read the enclosed leaflet carefully.
No more than 4 doses should be taken in any 24 hour period.

Ingredients
This product contains paracetamol 500mg. Also contains Sodium 427mg and Sorbitol.